Title: Some asymptotic results for sums of dependent random variables, with actuarial applications
Authors: Laeven, R ×
Goovaerts, Marc
Hoedemakers, Tom #
Issue Date: 2005
Series Title: Insurance: Mathematics & Economics vol:37 issue:2 (Oct.) pages:154-172
Abstract: This paper establishes some asymptotic results for sums of dependent random variables, in the presence of heavy-tailedness conditions. We demonstrate how the derived results can be used to approximate functionals of sums of dependent random variables for which the analytic expression is too cumbersome to work with and which are of major importance in actuarial applications. Numerical illustrations are provided to assess the quality of the asymptotic approximations.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science